# SDR ABXA9600629

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Rack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WEAK.  REPLACED EMERGENCY LIGHT BATTERY RACK IAW DC-8 MM 33-50-1, OPS CHECKED GOOD.
